... Right eye is lazy and I want to sleep alot because my eye lids are very heavy. Has any one had this problem? Right now my face is burning all around my eyes. I am having a hard time seeing. I can't fucus my eyes. It is just getting worst. Tomorrow I am going to stop a few days to see if my eyes get better. Thank you
I've had similar problems with vision blurring or focusing issues. I'm not sure if it's due to the drug or if it's b/c I've been eating a dangerously low level of calories.
Have you been eating healthy? It may not be the phen, it might be your diet.
(Then again..it could be the phen)
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2011 • 2 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 25 Sep 2014 • 3 answers
Posted 21 Dec 2015 • 0 answers
Posted 9 Dec 2016 • 0 answers